Projections in the convex hull of surjective isometries
We characterize those linear projections represented as a convex combination of two surjective isometries on standard Banach spaces of continuous functions with values in a strictly convex Banach space. © Canadian Mathematical Society 2010.
Canadian Mathematical Bulletin
Botelho, F., & Jamison, J. (2010). Projections in the convex hull of surjective isometries. Canadian Mathematical Bulletin, 53 (3), 398-403. https://doi.org/10.4153/CMB-2010-050-0